# SDR SWIA200617050

- Difficulty date: June 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 8,689 hours, 7,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIP AT RBL 27 CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CRACKED CLIP AT FS 484 AND RBL 27.00 WITH NEW CLIP P/N 601R31171-9 PO 60148 IAW REO 601R-53-41-059 REV 'A'.
